ICD-10-CM Code for Poisoning by, adverse effect of and underdosing of anesthetics and therapeutic gases T41

ICD-10 code T41 for Poisoning by, adverse effect of and underdosing of anesthetics and therapeutic gases is a medical classification as listed by WHO under the range - Injury, poisoning and certain other consequences of external causes .

Subscribe to Codify and get the code details in a flash.

Poisoning by, adverse effect of and underdosing of anesthetics and therapeutic gases
Excludes1: benzodiazepines (T42.4-)
cocaine (T40.5-)
complications of anesthesia during pregnancy (O29.-)
complications of anesthesia during labor and delivery (O74.-)
complications of anesthesia during the puerperium (O89.-)
opioids (T40.0-T40.2-)
Tabs
Get crucial instructions for accurate ICD-10-CM T41 coding with all applicable Excludes 1 and Excludes 2 notes from the section level conveniently shown with each code.
This section shows you chapter-specific coding guidelines to increase your understanding and correct usage of the target ICD-10-CM Volume 1 code.